Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 155, NWS Austin/San Antonio, TX

May 26, 2016Fayette County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 8:48 PM CDT for Fayette County, Lee County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 8:48 PM CDT (01:48 UTC)
Expired
May 26, 2016, 9:30 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2934 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS54 KEWX 270148
SVREWX
TXC149-287-270230-
/O.NEW.KEWX.SV.W.0155.160527T0148Z-160527T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHEAST OF SMITHVILLE...MOVING EAST AT 20 MPH. ANOTHER SEVERE
  THUNDERSTORM WITH STRONG WIND GUSTS TO 60 MPH WAS MOVING INTO
  ROUND TOP.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...PLUM...KIRTLEY...
  WARRENTON...WINEDALE...WEST POINT...REK HILL...WARDA...WALDECK...
  WINCHESTER...WILLOW SPRINGS...LEDBETTER...RUTERSVILLE AND RABBS
  PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2993 9660 2984 9708 2997 9711 3005 9703
      3020 9675 3016 9679 3014 9676 3015 9671
      3016 9669 3008 9663 3004 9662 2996 9657
TIME...MOT...LOC 0147Z 253DEG 18KT 2994 9705 

HAIL...1.00IN
WIND...60MPH
 
$$

LJH
1 follow-up statement
422 
WWUS54 KEWX 270214
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT THU MAY 26 2016

TXC287-270223-
/O.CAN.KEWX.SV.W.0155.000000T0000Z-160527T0230Z/
LEE TX-
914 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2993 9660 2985 9701 3005 9698 3011 9685
      3016 9680 3014 9676 3016 9669 3008 9663
      3004 9662 2996 9657
TIME...MOT...LOC 0213Z 253DEG 18KT 2998 9690 

$$

TXC149-270230-
/O.CON.KEWX.SV.W.0155.000000T0000Z-160527T0230Z/
FAYETTE TX-
914 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN FAYETTE COUNTY...

AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST
EAST OF ROUND TOP...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...PLUM...WARRENTON...
WINEDALE...REK HILL...WARDA...WALDECK...WILLOW SPRINGS...LEDBETTER...
RUTERSVILLE AND RABBS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2993 9660 2985 9701 3005 9698 3011 9685
      3016 9680 3014 9676 3016 9669 3008 9663
      3004 9662 2996 9657
TIME...MOT...LOC 0213Z 253DEG 18KT 2998 9690 

HAIL...1.00IN
WIND...60MPH
 
$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:43 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 26, 7:43 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
743 PM CDT THU MAY 26 2016

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
Convection chances will be the main concern across the region
through the remainder of this evening. Based on radar trends, we
have gone with TEMPO groups for TSRA at KAUS and KDRT for the next
couple of hours. We will also include TEMPO groups for SAT/SSF
between 06Z-10Z as activity is expected to move in from the west.
Additional rainfall chances appear in the offing for our I-35
sites late tomorrow afternoon and we'll mention PROB30 groups to
cover.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/

UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  85  73  90  73 /  60  60  40  30  20
Austin Bergstrom Intl Airport  73  85  72  89  72 /  60  60  40  30  20
New Braunfels Muni Airport     73  87  72  88  73 /  50  60  30  30  20
Burnet Muni Airport            71  85  71  88  71 /  60  60  30  30  20
Del Rio Intl Airport           72  95  71  90  73 /  60  10  10  40  30
Georgetown Muni Airport        72  84  72  89  71 /  60  60  40  30  20
Hondo Muni Airport             73  91  73  90  73 /  60  30  20  30  30
San Marcos Muni Airport        73  86  72  88  72 /  50  60  30  30  20
La Grange - Fayette Regional   75  85  75  88  73 /  50  70  40  30  10
San Antonio Intl Airport       74  87  74  88  73 /  60  40  20  30  20
Stinson Muni Airport           75  90  75  90  75 /  60  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Friday for the following counties:
Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca...
Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...24
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 26, 6:31 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT THU MAY 26 2016

TXZ194-209-270000-
FAYETTE TX-LEE TX-
631 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN LEE COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF SMITHVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GIDDINGS...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...WARDA...NORTHRUP...
WALDECK...WINCHESTER...SERBIN...LEDBETTER...WARRENTON AND WINEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2995 9702 3004 9704 3005 9702 3013 9705
      3023 9674 3020 9674 3016 9679 3014 9676
      3015 9671 3017 9669 3015 9668 3014 9665
      3008 9663 3000 9660
TIME...MOT...LOC 2330Z 253DEG 23KT 3004 9699

LJH
Local storm report, May 26, 6:56 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             CARMINE                 30.15N  96.69W
05/26/2016  M1.75 INCH       FAYETTE            TX   PUBLIC

&&

EVENT NUMBER EWX1600435

CVP
Special weather statement, May 26, 7:00 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU MAY 26 2016

TXZ209-270030-
FAYETTE TX-
700 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
730 PM CDT...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GRANGE...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...
WARRENTON...WINEDALE...REK HILL...WARDA...WALDECK...WILLOW SPRINGS...
LEDBETTER...RUTERSVILLE AND RABBS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2988 9664 2992 9694 3006 9696 3011 9685
      3016 9679 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3013 9665 3011 9663
      3004 9662 2996 9657
TIME...MOT...LOC 0000Z 268DEG 20KT 3000 9687

LJH
Local storm report, May 26, 7:11 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       GIDDINGS                30.18N  96.93W
05/26/2016  M5.15 INCH       LEE                TX   CO-OP OBSERVER

            GIDDINGS COOP OBSERVER REPORTED 5.15 INCHES OF RAIN
            SINCE 430 PM

&&

EVENT NUMBER EWX1600436

CVP
Special weather statement, May 26, 8:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT THU MAY 26 2016

TXZ209-270200-
FAYETTE TX-
827 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
900 PM CDT...

AT 826 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GRANGE...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...REK HILL...WARDA...
WALDECK...LEDBETTER...RUTERSVILLE...PLUM...RABBS PRAIRIE AND WARRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2988 9697 3005 9699 3011 9685 3016 9679
      3014 9677 3015 9671 3017 9669 3015 9668
      3015 9666 2992 9662
TIME...MOT...LOC 0126Z 266DEG 14KT 2998 9690

LJH
Special weather statement, May 26, 8:36 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT THU MAY 26 2016

TXZ184-185-270215-
REAL TX-EDWARDS TX-
836 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EDWARDS AND
NORTHWESTERN REAL COUNTIES UNTIL 915 PM CDT...

AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKSPRINGS...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS...DEVILS SINKHOLE STATE NATURAL AREA AND US-
377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3008 9976 3007 9975 2999 9996 2981 10031
      2990 10043 3004 10045 3029 10000 3029 9976
TIME...MOT...LOC 0136Z 236DEG 49KT 2998 10029

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:00 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:10 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr, Llano65 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:28 PM CDTRiver Flood WarningEWXTravis20 hr
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:03 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall57 min
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:52 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales53 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.